×

Found 18 Documents (Results 1–18)

Nonlocal boundary-value problem of the first kind for a Sturm-Liouville operator in its differential and finite-difference aspects. (English. Russian original) Zbl 0668.34025

Differ. Equations 23, No. 7, 803-811 (1987); translation from Differ. Uravn. 23, No. 7, 1198-1207 (1987).
MSC:  34L99
PDFBibTeX XMLCite

Investigation of algorithms for the numerical solution of systems of parabolic equation with nonlinear boundary conditions. (English. Russian original) Zbl 0643.65056

Differ. Equations 23, No. 7, 835-843 (1987); translation from Differ. Uravn. 23, No. 7, 1240-1250 (1987).
Reviewer: Gy.Molnárka
MSC:  65N12 35K60
PDFBibTeX XMLCite

Estimates of localized unbounded solutions of quasilinear parabolic equations. (English. Russian original) Zbl 0636.35039

Differ. Equations 23, No. 7, 750-759 (1987); translation from Differ. Uravn. 23, No. 7, 1133-1143 (1987).
Reviewer: V.A.Galaktionov
PDFBibTeX XMLCite

The “factorized-thermal-displacement” method for an economical solution of the heat equation on a nonorthogonal mesh. (English. Russian original) Zbl 0633.65091

Differ. Equations 23, No. 7, 759-767 (1987); translation from Differ. Uravn. 23, No. 7, 1143-1154 (1987).
Reviewer: V.Drápalík
MSC:  65N12 35K05
PDFBibTeX XMLCite

Filter Results by …

all top 3

Main Field